It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


2 Week period
Oct 14, 2012
I have been taking birth control for 5 months now, which is called Micronor. It is a progesterone only pill, due to my constant severe migraines. I have to take these pills because any more estrogen will worsen my migraines. My last period was about 2and a half weeks late, with no cramps, no back pain. It lasted 5 days (normal for me). This month, my period started on the 4th day of my fresh pack (which is how it's suppose to happen), but I am now on day 16 with still some bleeding.
I am here to seek some answers, to possibly calm me down, before I see a doctor.
I have not been sexually active in about a week, my boyfriend is a little scared that there might be some complications going on and doesn't want to risk anything.
My bleeding first started off being a very dark color, almost brown, which happens once in a while. Then maybe 4 days later it was a very pale red, almost pink. Just 2 days ago it was the normal red color and now it is back to the dark dark color. I had cramps the very first 2 days with slight back pain, which usually happens.

Side note: during sexually activity, when it's almost time for my next period, I have been getting some mild pains in the "womb" whatever you want to call it, cervix. Sometimes it's not so bad, other times I end up rolled in a ball with extreme discomfort.

I know I may need to see a doctor but if anyone may know what is happening it would help me prepare for what I need to do/hear from a professional.





All times are GMT -7. The time now is 11:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!